# SDR ASAA2015091413042

- Difficulty date: September 14, 2015
- Submitted: September 16, 2015
- Operation: Air carrier
- Aircraft: N477AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40716
- Aircraft time: 928 hours, 296 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON RECALL, ZONE TEMP F/O CONTROL CAB ILLUMINATED.  LIGHT WENT OUT ON RECALL.  ACFT GROUNDED.  RESET FAULT ON ZONE TEMP CONTROLLER.  ACCOMPLISHED PACK ZONE TEMP CONTROLLER BITE, WITH NO DISCREPANCIES NOTED.  RAN PACKS FOR A WHILE THE 
RE-ACCOMPLISHED PZTC BITE WITH NO FAULTS LOGGED.  NO PRIOR HISTORY 90 DAYS, REF FIM 21-62/807.
